Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 2

All articles in this issue are freely accessible.

On Kelley’s intersection numbers
Fred Galvin and Karel Prikry.
Proc. Amer. Math. Soc. 129 (2001), 315-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707516
Finite rank Butler groups and torsion-free modules over a discrete valuation ring
D. M. Arnold, M. Dugas and K. M. Rangaswamy.
Proc. Amer. Math. Soc. 129 (2001), 325-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707503
Note on a Diophantine inequality in several variables
Jeffrey T. Barton, Hugh L. Montgomery and Jeffrey D. Vaaler.
Proc. Amer. Math. Soc. 129 (2001), 337-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800228
On the length of the spectral sequence of a Lie algebra extension
Donald W. Barnes.
Proc. Amer. Math. Soc. 129 (2001), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800229
A note on branching theorems
Kenneth D. Johnson.
Proc. Amer. Math. Soc. 129 (2001), 351-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709755
On integers of the form $k2^{n}+1$
Yong-Gao Chen.
Proc. Amer. Math. Soc. 129 (2001), 355-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800230
Restrictions on arrangements of ovals of projective algebraic curves of odd degree
Anatoly B. Korchagin.
Proc. Amer. Math. Soc. 129 (2001), 363-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707523
The Brauer group of Sweedler’s Hopf algebra $H_{4}$
Fred Van Oystaeyen and Yinhuo Zhang.
Proc. Amer. Math. Soc. 129 (2001), 371-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706961
Behavior of positive radial solutions for quasilinear elliptic equations
Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur.
Proc. Amer. Math. Soc. 129 (2001), 381-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800231
Invariant linear manifolds for CSL-algebras and nest algebras
Alan Hopenwasser.
Proc. Amer. Math. Soc. 129 (2001), 389-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707148
A projection theorem and tangential boundary behavior of potentials
Kohur GowriSankaran and David Singman.
Proc. Amer. Math. Soc. 129 (2001), 397-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694863
Splitting for subalgebras of tensor products
Joachim Zacharias.
Proc. Amer. Math. Soc. 129 (2001), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1706957
Convergence of cascade algorithms associated with nonhomogeneous refinement equations
Rong-Qing Jia, Qingtang Jiang and Zuowei Shen.
Proc. Amer. Math. Soc. 129 (2001), 415-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707522
Pseudo-advection method for the two-dimensional stationary Euler equations
Takahiro Nishiyama.
Proc. Amer. Math. Soc. 129 (2001), 429-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800232
Positive solutions of a degenerate elliptic equation with logistic reaction
Shingo Takeuchi.
Proc. Amer. Math. Soc. 129 (2001), 433-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800233
Bounding the number of cycles of O.D.E.s in $\mathbf R^{n}$
M. Farkas, P. van den Driessche and M. L. Zeeman.
Proc. Amer. Math. Soc. 129 (2001), 443-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800234
The gap between probability and prevalence: Loneliness in vector spaces
Maxwell B. Stinchcombe.
Proc. Amer. Math. Soc. 129 (2001), 451-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694881
Products of roots of the identity
M. Hladnik, M. Omladic and H. Radjavi.
Proc. Amer. Math. Soc. 129 (2001), 459-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707518
Uniform anti-maximum principle for polyharmonic boundary value problems
Philippe Clément and Guido Sweers.
Proc. Amer. Math. Soc. 129 (2001), 467-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800235
A note on the existence of a largest topological factor with zero entropy
M. Lemanczyk and A. Siemaszko.
Proc. Amer. Math. Soc. 129 (2001), 475-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800236
Solution of a functional equation arising in an axiomatization of the utility of binary gambles
János Aczél, Gyula Maksa and Zsolt Páles.
Proc. Amer. Math. Soc. 129 (2001), 483-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707502
Parameter dependence of solutions of partial differential equations in spaces of real analytic functions
José Bonet and Pawel Domanski.
Proc. Amer. Math. Soc. 129 (2001), 495-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800237
Normal essential eigenvalues in the boundary of the numerical range
Norberto Salinas and Maria Victoria Velasco.
Proc. Amer. Math. Soc. 129 (2001), 505-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800238
Absolutely continuous measures on non quasi-analytic curves with independent powers
Mats Anders Olofsson.
Proc. Amer. Math. Soc. 129 (2001), 515-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1797134
The size of the Dini subdifferential
Joël Benoist.
Proc. Amer. Math. Soc. 129 (2001), 525-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707505
A reflexivity problem concerning the $C^{*}$-algebra $C(X)⊗\mathscr{B}(\mathscr{H})$
Lajos Molnár.
Proc. Amer. Math. Soc. 129 (2001), 531-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707156
The Riesz decomposition property for the space of regular operators
Nicolae Danet.
Proc. Amer. Math. Soc. 129 (2001), 539-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707144
Simple complete Boolean algebras
Thomas Jech and Saharon Shelah.
Proc. Amer. Math. Soc. 129 (2001), 543-549
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707521
Moderate deviations in subsampling distribution estimation
Patrice Bertail, Anthony Gamst and Dimitris N. Politis.
Proc. Amer. Math. Soc. 129 (2001), 551-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707507
Twist decompositions of gluing homeomorphisms of planar Heegaard diagrams of genus two
Yoshiko Sakata, Mitsuyuki Ochiai and Kayo Satoh.
Proc. Amer. Math. Soc. 129 (2001), 559-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707530
A note on non-univalent harmonic maps between surfaces
Tom Y. H. Wan.
Proc. Amer. Math. Soc. 129 (2001), 567-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800239
The Bernstein problem for complete Lagrangian stationary surfaces
Chikako Mese.
Proc. Amer. Math. Soc. 129 (2001), 573-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707155
A model form for exact $b$-metrics
M. S. Joshi.
Proc. Amer. Math. Soc. 129 (2001), 581-584
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1707151
Unique ergodicity on compact homogeneous spaces
Barak Weiss.
Proc. Amer. Math. Soc. 129 (2001), 585-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800240
Dense subsets of maximally almost periodic groups
W. W. Comfort and Salvador García-Ferreira.
Proc. Amer. Math. Soc. 129 (2001), 593-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707513
Types in reductive $p$-adic groups: The Hecke algebra of a cover
Colin J. Bushnell and Philip C. Kutzko.
Proc. Amer. Math. Soc. 129 (2001), 601-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1712937
Diagonal type conditions on group C$^{*}$-algebras
Nico Spronk and Peter Wood.
Proc. Amer. Math. Soc. 129 (2001), 609-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800241
On the dimension of a homeomorphism group
Beverly L. Brechner and Kazuhiro Kawamura.
Proc. Amer. Math. Soc. 129 (2001), 617-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707158
No $n$-point set is $𝜎$-compact
Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin.
Proc. Amer. Math. Soc. 129 (2001), 621-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800242
Some Diophantine equations of the form $x^{2}-py^{2} =z$
Walter Feit.
Proc. Amer. Math. Soc. 129 (2001), 623-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800243
On contractible $n$-dimensional compacta, non-embeddable into $\mathbb{R}^{2n}$
Dusan Repovs and Arkady Skopenkov.
Proc. Amer. Math. Soc. 129 (2001), 627-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1800244